An approach to form deviation evaluation for CMM measurement of 2D curve contours

Qiu, H, Li, Y, Cheng, K , Li, Y. B. and Wang, J (2000) An approach to form deviation evaluation for CMM measurement of 2D curve contours. Journal of Materials Processing Technology, 107(1-3), pp. 119-126. ISSN (print) 0924-0136

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 15 Jul 2011 14:56
Last Modified: 15 Jul 2011 14:56
URI: http://eprints.kingston.ac.uk/id/eprint/18547

Actions (Repository Editors)

Item Control Page Item Control Page